Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Feel lightheaded, distended stomach, was hospitalized given IV fluids, had stomach virus, dehydrated

Im a totally healthy 33 year old woman. I just left the doctors yesterday and was diagnosed with a stomach virus and dehydrated. I was sent to the ER to get IV fluids. That was Friday. I've been taking it easy over the weekend and eating light. Today is Monday and I feel great othe than the fact that I keep experiencing lightheartedness still and my stomach is distended. I look like I'm 2 months pregnant!
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it takes time for viral to go if you rae infected with virus and the viral infection takes 3 week to go as you have te on supportive and sympatomatic rx as antacids for distension and take medicines to counter that symptom and go on adding medicines of all symptomps one by one and after 3 week viral goes
no antibiotics and light foods till then and maintain your fluids according to need by iv fluids or oral if you can take easily
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor